# SDR SIMA201207203

- Difficulty date: March 11, 2012
- Submitted: March 12, 2012
- Operation: Air carrier
- Aircraft: N857AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145752
- Aircraft time: 20,542 hours, 17,838 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 71134
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND THE EMERGENCY LIGHTS INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  DURING TROUBLESHOOTING FOUND BATTERY POWER SUPPLY 1 NOT WORKING.  REMOVED AND REPLACED THE BATTTERY POWER SUPPLY 1 IAW EMB 140 AMM 33-50-04.  THE OPERATIONAL TEST WAS GOOD AT THIS TIME.  THE AIRCRAFT WAS RETURNED TO SERVICE.
